Banach Journal of Mathematical Analysis

Generalization of Salagean operator for certain analytic functions

Alawiah Ibrahim, Shigeyoshi Owa, Maslina Darus, and Yayoi Nakamura

Full-text: Open access

Abstract

For analytic functions $f$ in the open unit disc $\mathbb{U}$, a generalization operator $D^{\lambda}f(z)$ of Salagean operator is introduced. Some properties for $D^{\lambda}f(z)$ are discussed in the present paper.

Article information

Source
Banach J. Math. Anal., Volume 2, Number 2 (2008), 16-22.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1240336288

Digital Object Identifier
doi:10.15352/bjma/1240336288

Mathematical Reviews number (MathSciNet)
MR2391244

Zentralblatt MATH identifier
1141.30305

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
Salagean operator analytic function starlike function

Citation

Ibrahim, Alawiah; Owa, Shigeyoshi; Darus, Maslina; Nakamura, Yayoi. Generalization of Salagean operator for certain analytic functions. Banach J. Math. Anal. 2 (2008), no. 2, 16--22. doi:10.15352/bjma/1240336288. https://projecteuclid.org/euclid.bjma/1240336288


Export citation